# SDR UALA2010020100403

- Difficulty date: January 30, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,268 hours, 8,271 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 20991
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L STATUS MSG RESET MESSAGE CLEARED THEN REAPPEARED. LT UPPER FCV INOPERATIVE. DEACTIVATED UPR FCV IN CLOSED POSITION PER MEL. REPLACED UPPER FCSOV ON LH PACK. OPS CHECK OKAY. REOPENED BY OPBLM ON 30JAN10 FOR FCV MSG HIT BEFORE ACFT DEPARTED IAD. SUSPECT UPPER FCV IS FAULTING. REPLACED LT FLOW CONTROL VALVE. RESTORED AIRCRAFT TO NORMAL, LEAK CHK VERIFIED NO EICAS MSGS.
